# SDR AALA20130128045

- Difficulty date: January 28, 2013
- Submitted: January 30, 2013
- Operation: Air carrier
- Aircraft: N358AA
- Make and model: Boeing 767323
- Aircraft serial: 24039
- Aircraft time: 103,146 hours, 16,755 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Charger
- Part number: 893003
- Condition: Failed
- Location: Main Battery
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SJU - INFLIGHT MIA-GRU CREW REPORTED ELECTRIC ODOR IN THE COCKPIT AND BATTERY CHARGER CIRCUIT BREAKER POPPED.  EMERGENCY DECLARED FLIGHT DIVERTED MIA LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  FOUND BURNING SMELL COMING FROM BATTERY CHARGER.  REPLACED BATTERY CHARGER.  SYSTEM GROUND CHECK NORMAL OPERATION.
